# SDR DALA2020111103680

- Difficulty date: November 9, 2020
- Submitted: November 11, 2020
- Operation: Air carrier
- Aircraft: N377NW
- Make and model: Airbus A320-211
- Aircraft serial: 2082
- Aircraft time: 48,752 hours, 23,467 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 66-68
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR BEAM +Y1227 LOCATED FR 66 TO FR 68 AT AFT GALLEY AREA.   CORRECTIVE ACTION: REPLACED FLOOR BEAM +Y1227 LOCATED FRAME 66 TO FRAME 68 AT AFT GALLEY AREA, AS PER A320 SRM 51-72-11 AND DWG D53472780 ISSUE K RELEASE DATE 26APR18.
